# SDR FDEA201407191869

- Difficulty date: July 19, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 88,293 hours, 33,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34307
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE HAS A CREASE AT BS 1530 BETWEEN STRINGER 24R & 25R.  CUTOUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR DOUBLER IAW B757 SRM 51-40-02, 53-00-01 REPAIR 16, 51-20-01, & 51-40-08.
